ITEM METADATA RECORD
Title: Sufficient conditions for interval properness of linear error detecting codes
Authors: Dodunekova, Rossitza ×
Weng, Li #
Issue Date: 2007
Publisher: Bulgarian Academy of Sciences
Series Title: Mathematica Balkanica (New Series) vol:21 issue:3-4 pages:245-258
URI: 
ISSN: 0205-3217
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-1025.pdf Published 295KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.